# SDR SWIA2020020748320

- Difficulty date: January 12, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 BL 0.0 UPPER SPLICE STRIP IS CORRODED.   (C-CHECK) RO 2/05/2020   FS 280.0 FLOOR BEAM UPPER SPLICE STRIP WAS EXFOLIATED AT 100%, PART IS "OUT OF ALLOWABLE LIMITS", REMOVED AND REPLACED WITH NEW STRIP PN CC670-34097-1SB,REF CRJ-700 SRM.  COMPLIED WITH TASK.
